# SDR HEEA065644

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 2900 · Hydraulic Power System
- Part: Filter Assy
- Part number: 206076035103
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FILTER ASSY LEAKS FROM FILTER BOWL.
